# SDR USAABB035

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 21,461 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLT/BOS - FLT 1224 - EN ROUTE, THE RIGHT ENGINE OIL PRESSURE BEGAN DROPPING ALONG WITH A LOSS OF OIL QUANTITY.  THE RIGHT ENGINE WAS SHUT DOWN AND THE FLIGHT DIVERTED TO RDU.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  (SET 20 MINUTES).  MAINTENANCE REPLACED THE RIGHT ENGINE.  (X)
